Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Trouble in getting sleep, smoking and alcohol addiction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   hello
Doctor :   how can i help u?
User :   can you help me get more sleep?
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   I mean meaningful sleep . i have trouble getting deep sleep
User :   27,male,single , 5'8" ,79 kg
Doctor :   k
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   yeah smoke almost 8 cigarettes (trying to quit)
User :   Drink alcohol heavily on weekends
Doctor :   k then how will u get the SLEEP?
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   i dont know ,never tested for these diseases
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor?

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor